# SDR CALA0500121

- Difficulty date: April 22, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 45,246 hours, 10,630 cycles
- System (JASC): 2330 · Entertainment System
- Part: Controller
- Part number: RDAV300601
- Part serial: 00509
- Condition: Failed
- Location: Video System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST CLASS VIDEO SYSTEM HAD BURNING ODOR.  REPLACED VIDEO SYSTEM CONTROLLER AND TAPES AND CASES.
